MAUDE Adverse Event Report: CAREFUSION SMALLBORE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION SMALLBORE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number C25012
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not returned for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
It was reported that the anti-siphon valve leaked at the connection to the non-pvc tubing set.The anti-siphon valve was pre-primed with a re-filled syringe prior to connecting it to the tubing set.
 
Additional Manufacturer Narrative
The photo provided by the customer shows a black circle around the distal end of the primary set male luer to the connection of the female luer mating device indicating where the customer experienced the leak.The root cause of this failure was not identified.
 
Event or Problem Description

Brand Name
SMALLBORE EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8685046
Report Number9616066-2019-01556
Device Sequence Number2309184
Product Code FPA
UDI-Device Identifier10885403235610
UDI-Public10885403235610
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC25012
Device Catalogue NumberC25012
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/10/2019
Supplement Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015,PRI TUBING,8100, THERAPY DATE UNK